# SDR IPXA2019061243154

- Difficulty date: May 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A54610816500
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12, R#2 PYLON I/B PYLON FAIRING TO ENG ANGLE CRACKED.REPAIRED PER P&W SRM 54-56-10 FG 201.
